Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 86, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 9, 2019, 12:57 PM CDT for Etowah County, St. Clair County, Alabama. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2019, 12:57 PM CDT (17:57 UTC)
- Expired
- May 9, 2019, 2:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Etowah County, AL, St. Clair County, AL
The radar
The Northeast Alabama radar (KHTX), 108 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 1:10 PM CDT | TSTM WND DMG | 2 Sw Ramsey, AL | TREE DOWN ALONG ROCKY HOLLOW RD ON HWY 11. |
| May 9, 1:18 PM CDT | TSTM WND DMG | 2 Se Howelton, AL | TREE DOWN AT OLD GALLANT RD NEW CREEK. |
| May 9, 1:19 PM CDT | TSTM WND DMG | 1 Ssw Mountainboro, AL | TREE BLOCKING ROAD NEAR INTERSECTION OF LAWSON GAP ROAD AND MOUNTAINBORO ROAD. |
| May 9, 1:19 PM CDT | TSTM WND DMG | 1 Sw Sardis City, AL | TREE DOWN ACROSS HWY 431 NEAR 205. |
| May 9, 1:36 PM CDT | TSTM WND DMG | 3 E Crudup, AL | TREES DOWN AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
333
WUUS54 KBMX 091757
SVRBMX
ALC055-115-091900-
/O.NEW.KBMX.SV.W.0086.190509T1757Z-190509T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1257 PM CDT Thu May 9 2019
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Etowah County in northeastern Alabama...
Northern St. Clair County in central Alabama...
* Until 200 PM CDT.
* At 1256 PM CDT, severe thunderstorms were located along a line
extending from Snead to near Springville, moving northeast at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gadsden, Rainbow City, Attalla, Hokes Bluff, Springville, Glencoe,
Ashville, Sardis City, Steele, Altoona, Walnut Grove, Reece City,
Tabor Road, Aurora, Ballplay, Gadsden Mall, Noccalula Falls, Neely
Henry Lake, Southside and Whitney Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3411 8584 3413 8580 3399 8574 3393 8574
3395 8588 3391 8590 3391 8597 3386 8600
3384 8607 3383 8605 3374 8649 3382 8648
3382 8643 3389 8634 3393 8632 3394 8637
3407 8632 3418 8619 3420 8584
TIME...MOT...LOC 1756Z 246DEG 45KT 3412 8638 3376 8640
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM3 follow-up statements
672
WWUS54 KBMX 091809
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
109 PM CDT Thu May 9 2019
ALC055-115-091900-
/O.CON.KBMX.SV.W.0086.000000T0000Z-190509T1900Z/
Etowah AL-St. Clair AL-
109 PM CDT Thu May 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR ETOWAH AND NORTHEASTERN ST. CLAIR COUNTIES...
At 109 PM CDT, severe thunderstorms were located along a line
extending from near Aurora to near Ashville, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gadsden, Rainbow City, Attalla, Hokes Bluff, Glencoe, Ashville,
Sardis City, Steele, Altoona, Walnut Grove, Reece City, Tabor Road,
Aurora, Ballplay, Gadsden Mall, Noccalula Falls, Neely Henry Lake,
Southside, Whitney Junction and Alabama International Dragway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3377 8636 3388 8635 3389 8634 3393 8632
3394 8634 3403 8634 3407 8632 3418 8619
3420 8584 3411 8584 3413 8580 3399 8574
3393 8574 3395 8588 3391 8590 3391 8597
3386 8600 3384 8607 3383 8605
TIME...MOT...LOC 1809Z 248DEG 40KT 3415 8625 3379 8627
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM056
WWUS54 KBMX 091818
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
118 PM CDT Thu May 9 2019
ALC055-115-091900-
/O.CON.KBMX.SV.W.0086.000000T0000Z-190509T1900Z/
Etowah AL-St. Clair AL-
118 PM CDT Thu May 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR ETOWAH AND NORTHEASTERN ST. CLAIR COUNTIES...
At 118 PM CDT, severe thunderstorms were located along a line
extending from near Boaz to near Ashville, moving northeast at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gadsden, Rainbow City, Attalla, Hokes Bluff, Glencoe, Ashville,
Sardis City, Steele, Reece City, Tabor Road, Aurora, Ballplay,
Gadsden Mall, Noccalula Falls, Neely Henry Lake, Southside, Alabama
International Dragway, Gadsden Steam Plant, Mountainboro and
Rockledge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3379 8626 3413 8624 3418 8619 3420 8584
3411 8584 3413 8580 3399 8574 3393 8574
3395 8588 3391 8590 3391 8597 3386 8600
3384 8607 3383 8605
TIME...MOT...LOC 1818Z 246DEG 45KT 3418 8618 3382 8620
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM577
WWUS54 KBMX 091834
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
134 PM CDT Thu May 9 2019
ALC115-091844-
/O.CAN.KBMX.SV.W.0086.000000T0000Z-190509T1900Z/
St. Clair AL-
134 PM CDT Thu May 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3411 8584 3413 8581 3412 8580 3410 8580
3399 8574 3394 8574 3396 8584 3395 8585
3395 8588 3394 8590 3391 8590 3391 8593
3392 8593 3391 8597 3387 8600 3387 8602
3385 8603 3384 8605 3419 8604 3420 8584
TIME...MOT...LOC 1834Z 246DEG 45KT 3426 8597 3390 8599
$$
ALC055-091900-
/O.CON.KBMX.SV.W.0086.000000T0000Z-190509T1900Z/
Etowah AL-
134 PM CDT Thu May 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR EASTERN ETOWAH COUNTY...
At 134 PM CDT, severe thunderstorms were located along a line
extending from near Crossville to near Rainbow City, moving northeast
at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gadsden, Rainbow City, Hokes Bluff, Glencoe, Reece City, Ballplay,
Tabor Road, Gadsden Mall, Noccalula Falls, Neely Henry Lake,
Southside, Gadsden Steam Plant, Big Wills Creek, Crudup, Keener, Cobb
City, Black Creek, Gadsden Water Works, Wilsonia and Reaves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3411 8584 3413 8581 3412 8580 3410 8580
3399 8574 3394 8574 3396 8584 3395 8585
3395 8588 3394 8590 3391 8590 3391 8593
3392 8593 3391 8597 3387 8600 3387 8602
3385 8603 3384 8605 3419 8604 3420 8584
TIME...MOT...LOC 1834Z 246DEG 45KT 3426 8597 3390 8599
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:35 PM CDT, 22 minutes earlier.
Area forecast discussion, May 9, 12:35 PM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1235 PM CDT Thu May 9 2019 .UPDATE... For 18Z Aviation & Short Term. && .SHORT TERM UPDATE... Through this afternoon. --Line of thunderstorms w/ trailing rain through this afternoon-- At 17:30Z/12:30PM, a convective line was roughly half-way through central Alabama. A few reports of wind damage were noted along the leading edge of the storms. With surface temperatures nudging into the low 80s (F) + dew points in the upper 60s (F), surface-based CAPE values are running 1,500+ J/kg. Bulk shear is around 30-40 knots. This environment has allowed for an increase in storm organization since earlier this morning. There will be a continued risk of damaging, straight-line winds through this afternoon. 89^GSatterwhite .LONG TERM... /Issued at 408 AM CT/ Friday: The cold front will be stalled over northwest Alabama on Friday as it will be parallel to the southwest flow aloft and well-removed from the associated occluding surface low over Quebec. A moist air mass will be in place along and south of the front with PWATs around 1.75 inches and dew points in the upper 60s to around 70F. At upper levels, a rex block is expected to develop over the western CONUS with a ridge over the Pacific Northwest and an upper low near southern California. Over the eastern CONUS, broad troughing will be located over the northern tier and Canada, with a strengthening ridge over the Gulf. The strengthening ridge will result in weak synoptic height rises and keep the jet stream well north of Central Alabama. But models are in good agreement with a convectively-enhanced shortwave/MCV lifting northeastward from Texas during the day. This combined with the moist air mass and stalled frontal boundary should result in scattered to numerous showers and thunderstorms developing with daytime heating. 0-6 km bulk shear values around 25 kts and weak forcing will not be supportive of any organized severe storms, but expect some strong storms to be possible with gusty winds and small hail. Continued weak impulses in the southwest flow and the moist air mass will result in chances of showers and thunderstorms continuing over the area Friday night, with highest chances across the north closest to the stalled front. Saturday and Sunday: An upper low and associated shortwave digging southward through the Northern Plains on the back side of the northern stream trough and waves ejecting out of the southern stream upper low off the coast of San Diego will result in a broad area of height falls over the Southern Plains and Lower Mississippi Valley on Saturday. In response to these factors, a wave of low pressure is expected to develop along the front over the ArkLaTex and track northeastward through the Mid-South, with an associated LLJ. This will cause the front to begin to lift northward as a warm front, though the boundary may be a bit messy due to convective outflows. Continued impulses in the WSW flow aloft and a moist air mass will result in periods of scattered to numerous showers and thunderstorms. 0-6 km bulk shear values remain too weak for organized severe storms during the day on Saturday. However, this appears to change as we go into Saturday night and Sunday. The ECMWF remains the most amplified solution for the deepening trough over the Midwest and thus continues to have stronger mid-level flow over the Deep South. But the other models appear to be trending towards seasonably strong mid-level flow as well. Confidence in timing is low given somewhat unfocused forcing, but there are signals that an organized line of storms/MCS may move across the area during the late Saturday night into Sunday timeframe ahead of a cold front. Timing relative to the diurnal cycle will dictate how much instability is available. But given the presence of 40-50 kts of westerly 0-6 km bulk shear and plentiful moisture, will add a low confidence severe mention to the HWO for Sunday, and continue to monitor the timing to see if late Saturday night needs to be included as well. The main threat appears to be damaging winds. However, depending on the strength of the surface low and LLJ, low-level shear/helicity could become marginally supportive of brief tornadoes as well. Confidence in this particular potential is too low to mention in the HWO at this time. Will also need to monitor rainfall totals through the weekend given high PWATs. Storm total rainfall amounts of 1-3 inches with locally higher amounts are possible. We have not been particularly wet lately, streamflows are running around normal, and spring vegetation will soak up much of the rainfall. But will need to monitor for flooding if any particular areas get several rounds of heavy rain. Monday through Wednesday: East Coast troughing will the predominant feature through the first half of next week, resulting in northwesterly flow. The upper low over the southwestern CONUS will weaken as it moves eastward. After a week of summer-like temperatures, temperatures will be more spring- like. Mainly dry conditions are expected with rain chances mainly confined to the Gulf Coast and offshore. 32/Davis && .AVIATION... 18Z TAF Discussion. --Rain and storms will affect all TAF sites today w/ improvements heading into this evening; lowering ceilings overnight-- At 17:30Z/12:30PM, a line of thunderstorms was moving eastward through central Alabama. I've done a rough estimate of thunderstorm/reduced ceiling and visibility impacts this afternoon into evening. There should be a brief wind shift toward the north behind the convective line, before turning back toward a southerly large-scale flow. Through tonight, rain/storms should be east of central Alabama with lingering clouds that should trend toward MVFR overnight/early Friday. There's another chance for some rain/storm activity later on Friday, but have not included at this time given variability in forecast guidance. 89^GSatterwhite && .FIRE WEATHER... An approaching storm system will bring enhanced rain chances today through the weekend. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 65 81 65 80 65 / 40 60 70 70 70 Anniston 66 82 65 81 66 / 60 60 70 70 60 Birmingham 67 82 67 81 66 / 40 60 70 70 70 Tuscaloosa 68 81 67 80 66 / 20 70 70 70 70 Calera 67 80 66 80 66 / 40 70 70 60 60 Auburn 67 83 68 82 67 / 60 60 40 60 30 Montgomery 68 84 68 85 68 / 60 60 40 60 40 Troy 67 85 68 85 68 / 60 60 30 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, May 9, 11:19 AM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1119 AM CDT Thu May 9 2019 ALZ011>015-017>050-101930- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1119 AM CDT Thu May 9 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...This Afternoon and Tonight. A line of thunderstorms will move through central Alabama today. There is a risk of damaging, straight line winds up to 60 mph and an isolated, brief tornado. This threat includes much of central Alabama, mainly northwest of Interstate 85 through 5 PM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low confidence risk of severe thunderstorms on Sunday. At this time the main threat is expected to be damaging winds. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed on Sunday.
In the hours before
Local storm report, May 9, 11:23 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1123 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM TSTM WND DMG 1 SSW HALEYVILLE 34.23N 87.62W
05/09/2019 WINSTON AL PUBLIC
APARTMENT BUILDINGS WITH ROOFING
MATERIAL/METAL SHEETING BLOWN OFF. TIME
ESTIMATED FROM RADAR.
&&Local storm report, May 9, 11:25 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT THU MAY 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM TSTM WND DMG 2 NE BRILLIANT 34.04N 87.75W
05/09/2019 MARION AL FIRE DEPT/RESCUE
MULTIPLE TREES DOWN IN VARIOUS SPOTS OF
MARION COUNTY ... BRILLIANT, HAMILTON, TWIN.
&&Special weather statement, May 9, 12:08 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1208 PM CDT Thu May 9 2019
ALZ017-091815-
Blount AL-
1208 PM CDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT COUNTY UNTIL 115 PM CDT...
At 1208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cullman to near Graysville. Movement was
east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Oneonta, Blountsville, Cleveland, Dallas, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Trafford, Allgood, Fairview,
Hayden, Nectar, Rosa, County Line, McLarty, Bangor, Strawberry and
Blount Springs.
LAT...LON 3410 8630 3394 8637 3393 8633 3388 8635
3382 8643 3380 8657 3377 8658 3384 8676
3384 8688 3382 8695 3387 8696 3387 8693
3389 8692 3397 8677 3411 8665 3412 8660
3419 8655 3420 8655 3425 8652 3426 8645
TIME...MOT...LOC 1708Z 257DEG 36KT 3416 8693 3365 8701
87/GRANTHAMSpecial weather statement, May 9, 12:09 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1209 PM CDT Thu May 9 2019
ALZ025-034-035-091830-
Chilton AL-Bibb AL-Shelby AL-
1209 PM CDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHILTON...SHELBY AND
CENTRAL BIBB COUNTIES UNTIL 130 PM CDT...
At 1208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Johns to near Abernant to near
Coaling to near Low Gap. Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Leeds, Calera, Chelsea,
Montevallo, Columbiana, Centreville, Jemison, Wilsonville, Indian
Springs Village, Vincent, Harpersville, Vance, Woodstock, Westover,
West Blocton and Wilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3301 8732 3313 8728 3313 8720 3319 8720
3323 8715 3325 8698 3355 8652 3355 8648
3350 8648 3350 8638 3339 8638 3335 8634
3334 8637 3329 8636 3328 8643 3318 8650
3312 8646 3309 8651 3295 8652 3299 8742
TIME...MOT...LOC 1708Z 262DEG 34KT 3333 8715 3326 8721 3311 8728 3295
8734
17/KLAWSSpecial weather statement, May 9, 12:47 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1247 PM CDT Thu May 9 2019
ALZ018-026-091815-
Etowah AL-St. Clair AL-
1247 PM CDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH AND ST. CLAIR COUNTIES
UNTIL 115 PM CDT...
At 1247 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Susan Moore to near Vandiver. Movement was
east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Gadsden, Pell City, Leeds, Moody, Rainbow City, Attalla, Hokes Bluff,
Springville, Odenville, Glencoe, Margaret, Argo, Ashville, Riverside,
Sardis City, Ragland, Ohatchee, Steele, Altoona and Walnut Grove.
LAT...LON 3394 8574 3395 8588 3384 8607 3377 8604
3367 8615 3369 8620 3364 8617 3359 8622
3354 8619 3340 8638 3350 8638 3350 8648
3355 8648 3356 8655 3380 8656 3382 8643
3389 8634 3407 8632 3418 8619 3420 8584
TIME...MOT...LOC 1747Z 256DEG 46KT 3405 8647 3348 8655
87/GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 11:11 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 52 min |
| May 9, 11:14 AM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 61 min |
| May 9, 11:23 AM CDT | Severe Thunderstorm Warning | BMX | Walker | 67 min |
| May 9, 11:40 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 80 min |
| May 9, 12:08 PM CDT | Special Weather Statement | BMX | Blount | 67 min |
| May 9, 12:09 PM CDT | Special Weather Statement | BMX | Bibb, Shelby | 81 min |
| May 9, 12:25 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 43 min |
| May 9, 12:47 PM CDT | Special Weather Statement | BMX | Etowah, St. Clair | 28 min |
| May 9, 1:24 PM CDT | Special Weather Statement | BMX | Calhoun, Talladega | 66 min |
| May 9, 1:29 PM CDT | Special Weather Statement | BMX | Coosa | 61 min |
| May 9, 1:35 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 55 min |
| May 9, 1:38 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 25 min |
| May 9, 1:58 PM CDT | Special Weather Statement | BMX | Autauga | 62 min |
| May 9, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 51 min |
| May 9, 2:25 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 days |
| May 9, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 40 min |
| May 9, 3:19 PM CDT | Special Weather Statement | BMX | Elmore | 26 min |
| May 9, 3:25 PM CDT | Special Weather Statement | BMX | Montgomery | 50 min |
| May 9, 3:32 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Lowndes, Macon, Montgomery, Pike | 43 min |
| May 9, 4:17 PM CDT | Special Weather Statement | BMX | Bullock, Lee, Macon, Pike | 43 min |
| May 9, 4:52 PM CDT | Special Weather Statement | BMX | Russell | 38 min |
| May 9, 5:03 PM CDT | Special Weather Statement | BMX | Lee | 27 min |
| May 9, 5:08 PM CDT | Special Weather Statement | BMX | Barbour | 52 min |
| May 9, 5:35 PM CDT | Special Weather Statement | BMX | Russell | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.